Publication
Title
Isomorphism problems and groups of automorphisms for generalized Weyl algebras
Author
Abstract
We present solutions to isomorphism problems for various generalized Weyl algebras, including deformations of type-A Kleinian singularities and the algebras similar to U(sl(2)) introduced by S. P. Smith. For the former, we generalize results of Dixmier on the first Weyl algebra and the minimal primitive factors of U(sl(2)) by finding sets of generators for the group of automorphisms.
Language
English
Source (journal)
Transactions of the American Mathematical Society. - Providence, R.I.
Publication
Providence, R.I. : 2000
ISSN
0002-9947 [Print]
1088-6850 [Online]
Volume/pages
353:2(2000), p. 769-794
ISI
000165334300017
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 19.07.2017
To cite this reference